# SDR ASOA06258

- Difficulty date: March 2, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PASSENGER DOOR AFT SIDE PANEL, AT FIRST STEP RISER, WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE PASSENGER DOOR AFT SIDE PANEL, AT FIRST STEP RISER, IAW REO.  (K)
